# SDR 2010FA0000159

- Difficulty date: February 16, 2010
- Submitted: February 16, 2010
- Operation: General aviation
- Aircraft: N957P
- Make and model: Gulstm 200
- Aircraft serial: 062
- Aircraft time: 2,820 hours, 1,485 cycles
- Engine: Pwc PW306A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOES NOT INDICATE DOWN AND LOCKED AFTER PULLING EMERGENCY GEAR HANDLE.
